# SDR UIEA200700209

- Difficulty date: April 25, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 30,721 hours, 4,676 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT O/B AFT FLAP HAS UPPER ALUMINUM HONEYCOMB PANEL DENTS.  REPAIRED IAW XEO- 57-042307-3.
